Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A partition formula for the integer coefficients of the theta function nome


Authors: Helaman Rolfe Pratt Ferguson, Dale E. Nielsen and Grant Cook
Journal: Math. Comp. 29 (1975), 851-855
MSC: Primary 33A25
MathSciNet review: 0367322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In elliptic function theory, the nome q can be given as a power series in $ \varepsilon $ with integer coefficients, $ q = {\Sigma _{n \geqslant 0}}{\delta _n}{\varepsilon ^{4n + 1}}$. Heretofore, the first 14 coefficients were calculated with considerable difficulty. In this paper, an explicit and general formula involving partitions is given for all the $ {\delta _n}$. A table of the first 59 of these integers is given. The table is of number-theoretical interest as well as useful for calculating complete and incomplete elliptic integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0367322-8
PII: S 0025-5718(1975)0367322-8
Keywords: Elliptic integrals, theta functions, nome, partitions, reversion
Article copyright: © Copyright 1975 American Mathematical Society